# SDR CA990125010

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 2720 · Rudder Control System
- Part: Clevis
- Condition: Bent
- Location: Rudder Cable
- Part time: 3,895 hours
- Component: 2660001104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AFT RUDDER CONTROL CABLE SWAGED CLEVIS BENT AND BUCKLED.  THIS HAD CAUSED CABLE STRAND SEPARATION AND FRAYING.  FURTHER INSPECTION  FOUND THE RIGHT CABLE CLAMP P/N 2613397-2 LOOSE ON THE CABLE, LEADING TO A NO-LOCK CONDITION ON THE RIGHT RUDDER CONTROL CABLE WHEN THE CONTROL LOCK WAS DEPLOYED.  THE AIRCRAFT HAD BEEN PARKED OUTSIDE DURING STRONG WIND CONDITIONS.  THIS ALLOWED WIND TO MOVE RUDDER AGAINST ITS MECH STOP IN THE RIGHT HAND DIRECTION ONLY.  THIS UNLOADED THE RIGHT RUDDER CABLE TENSION ALLOWING CABLE END CLEVIS TO SWING ABOUT ITS BOLTED CENTER; THUS, THE CLEVIS FORWARD END FOULED THE CABLE CUT-OUT ON BULKHEAD ASSY P/N 2612059-1 AT STA 427.88 AND BENDING THE CLEVIS.
